Problemy Analiza — Issues of Analysis
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Anal. Issues Anal.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Anal. Issues Anal., 2018, Volume 7(25), Issue 2, Pages 47–68 (Mi pa247)  

Generic lightlike submanifolds of an indefinite Kaehler manifold with a semi-symmetric non-metric connection

Dae Ho Jin

Department of Mathematics, Dongguk University, Gyeongju 780-714, Republic of Korea

Abstract: Recently, this author studied lightlike hypersurfaces of an indefinite Kaehler manifold endowed with a semi-symmetric non-metric connection in [7]. Further we study this subject. The object of study in this paper is generic lightlike submanifolds of an indefinite Kaehler manifold endowed with a semi-symmetric non-metric connection such that the induced structure tensor field on the submanifolds is recurrent or Lie recurrent.

Keywords: generic lightlike submanifold, semi-symmetric non-metric connection, indefinite Kaehler manifold.

DOI: https://doi.org/10.15393/j3.art.2018.4650

Full text: PDF file (484 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 514.76, 514.77
MSC: 53C25, 53C40, 53C50
Received: 12.04.2018
Revised: 27.07.2018
Accepted:27.09.2018
Language:

Citation: Dae Ho Jin, “Generic lightlike submanifolds of an indefinite Kaehler manifold with a semi-symmetric non-metric connection”, Probl. Anal. Issues Anal., 7(25):2 (2018), 47–68

Citation in format AMSBIB
\Bibitem{Jin18}
\by Dae~Ho~Jin
\paper Generic lightlike submanifolds of an indefinite Kaehler manifold with a semi-symmetric non-metric connection
\jour Probl. Anal. Issues Anal.
\yr 2018
\vol 7(25)
\issue 2
\pages 47--68
\mathnet{http://mi.mathnet.ru/pa247}
\crossref{https://doi.org/10.15393/j3.art.2018.4650}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454220100004}
\elib{https://elibrary.ru/item.asp?id=36744242}


Linking options:
  • http://mi.mathnet.ru/eng/pa247
  • http://mi.mathnet.ru/eng/pa/v25/i2/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Problemy Analiza — Issues of Analysis
    Number of views:
    This page:63
    Full text:20
    References:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021